# SDR 96ZZZX4138

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Make and model: Doug DC-9-31
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Lampholder
- Part number: BR9708001
- Condition: Burn Damage
- Location: Light System
- Component: Bruce, BR9702931NW
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

STC NR ST00092LA.  TWO ITEMS RETURNED, BOTH WITH DATE CODE 9521.  BOTH WITH SIMILAR DAMAGE.  BURN DAMAGE RESTRICTED TO THE LAMPHOLDER CONTACTS AND SURROUNDING AREA WITH AN 0.1 INCH AT THE LAMP CONTACT LOCATION.  SUSPECT CAUSE IS ON INTERMITTENT CONNECTION BETWEEN THE LAMP AND LAMPHOLDER.
